Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JnC73

What to do when the low dose is working and i'm suppose to double it in 3 days???

Okay, so i've been on 30 mg of Sotret for almost a month now. During the 2nd week I went through a slight IB stage. This past week I have no actives! :dance: Skin looks much better and the red marks are slowing fading. I have a derm appointment on friday and i'm suppose to have my dosage uped to 60mg a day. I'm wondering if I should ask to stay on 30mg since it is working for me. I am nervous to double my dosage and have another IB stage which results in more red marks and possible more scarring.

This is my second course i've taken in a little over 3 yrs. I don't remember being clear in the first month last time.

Has anyone been in this situation??? :eh:

Thanks all!!

~Jessica

Share this post


Link to post
Share on other sites

unfortunately it doesnt work that way... you should move to the higher dose.... a low dose will clear you during the course... but it will come back... in my experience... after my 2nd course at higher dose for 6 months... i had perfect lasting results on my face...

if you acne is localized on your face, tane has a pretty good chance permanent remission.

higher dose = better chance for acne gone forever..

if you stick to a lower dose, you prob have to take multiple courses or do it for a year, rather than 5 months...

you'll find your face less sensitive... and basically all you need to do wash and apply lotion 1 day...

regarding IBs, you shouldn't worry after my 2nd course IB are usually short and clear pretty quickly (which should be the case for you since your clear already) , i would say the chance for scarring is minimal... i had pretty similar results like u on the 2nd course... as far as i can recall... 2nd course IB was a non issues... if i did break out...it cleared too fast for me to notice... 2nd course i think i was 40 1 month.... then up to 60mg-80mg...after that...

Share this post


Link to post
Share on other sites
unfortunately it doesnt work that way... you should move to the higher dose.... a low dose will clear you during the course... but it will come back... in my experience... after my 2nd course at higher dose for 6 months... i had perfect lasting results on my face...

if you acne is localized on your face, tane has a pretty good chance permanent remission.

higher dose = better chance for acne gone forever..

if you stick to a lower dose, you prob have to take multiple courses or do it for a year, rather than 5 months...

you'll find your face less sensitive... and basically all you need to do wash and apply lotion 1 day...

regarding IBs, you shouldn't worry after my 2nd course IB are usually short and clear pretty quickly (which should be the case for you since your clear already) , i would say the chance for scarring is minimal... i had pretty similar results like u on the 2nd course... as far as i can recall... 2nd course IB was a non issues... if i did break out...it cleared too fast for me to notice... 2nd course i think i was 40 1 month.... then up to 60mg-80mg...after that...

tt55-

Thanks for your reply. You are right. I definitely don't want to be on a low dosage for a year. I will suck up the 5 months. It's reassuring when someone has also been through a similar experience and can share their results.

How long have you been clear on your second course?? Thanks again ;)

Share this post


Link to post
Share on other sites
unfortunately it doesnt work that way... you should move to the higher dose.... a low dose will clear you during the course... but it will come back... in my experience... after my 2nd course at higher dose for 6 months... i had perfect lasting results on my face...

if you acne is localized on your face, tane has a pretty good chance permanent remission.

higher dose = better chance for acne gone forever..

if you stick to a lower dose, you prob have to take multiple courses or do it for a year, rather than 5 months...

you'll find your face less sensitive... and basically all you need to do wash and apply lotion 1 day...

regarding IBs, you shouldn't worry after my 2nd course IB are usually short and clear pretty quickly (which should be the case for you since your clear already) , i would say the chance for scarring is minimal... i had pretty similar results like u on the 2nd course... as far as i can recall... 2nd course IB was a non issues... if i did break out...it cleared too fast for me to notice... 2nd course i think i was 40 1 month.... then up to 60mg-80mg...after that...

tt55-

Thanks for your reply. You are right. I definitely don't want to be on a low dosage for a year. I will suck up the 5 months. It's reassuring when someone has also been through a similar experience and can share their results.

How long have you been clear on your second course?? Thanks again ;)

yea dont make the same mistakes i made ;) my derm was pretty conservative....

i was clear for like 10 years... had the occassional breakout which i controlled with retin-a and tazorac...

another problem with topicals is sometimes your body can get used to them, and they dont work anymore :(

unfortunately... last year it came back on my chest... so i am taking another course...

i got 1 month left in this course... i was on 80mg most of the time... but i was still breaking out 1 or 3 pimples... not really bad... if i had it too do again i would have gone up to 100mg... i kinda have a feeling that i wont clear complete on this course...

Share this post


Link to post
Share on other sites

yes, like others said, you have to double it like your derm said. there is a reason she wants you on 60mgs. it doesn't matter if the 30 is working for now. the point is to get remission after you stop taking the accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×